Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    1561. M. Mohammad-Noori, Z. Eslami and G. B. Khosrovshahi,
    Enumeration of t-designs through intersection matrices,
    Des. Codes Cryptogr. 32(2004), 185-191  [abstract]   
     
    1562. K. Hedayatian,
    On cyclicity in the space Hp(β),
    Taiwanese J. Math. 8(2004), 429-442  [abstract]   
     
    1563. H. R. Maimani and R. Torabi,
    An algorithm for constructing two disjoint Hadamard designs,
    Ars Combin. 73(2004), 231-238  [abstract]   
     
    1564. T. Hessami Pilehrood and Kh. Hessami Pilehrood,
    Criteria for irrationality of generalized Euler's constant,
    J. Number Theory 108(2004), 169-185  [abstract]   
     
    1565. M. Pourmahdian,
    The stable forking conjecture in homogeneous model theory,
    Log. J. IGPL 12(2004), 171-180  [abstract]   
     
    1566. K. Khashyarmanesh, M. Yassi and A. Abbasi,
    A new version of Local-Global Principle for annihilations of local cohomology modules,
    Colloq. Math. 100(2004), 213-219  [abstract]   
     
    1567. A. Iranmanesh,
    A characterization of PSU(19,q),
    Int. J. Pure Appl. Math. 15(2004), 499-511  [abstract]   
     
    1568. S. Akbari and A. Mohammadian (Joint with M. Ghandehari and M. Hadian),
    On commuting graphs of semisimple rings,
    Linear Algebra Appl. 390(2004), 345-355  [abstract]   
     
    1569. O. A. S. Karamzadeh,
    On countability of Noetherian dimension of modules,
    Comm. Algebra 32(2004), 1-11  [abstract]   
     
    1570. M. Dehghan,
    Numerical procedures for a boundary value problem with a non-linear boundary condition,
    Appl. Math. Comput. 147(2004), 291-306  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.